# SDR QMLA2009102909038

- Difficulty date: October 29, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N627AM
- Make and model: Bolkms BK117A4
- Aircraft serial: 7017
- Aircraft time: 9,868 hours, 17,159 cycles
- System (JASC): 5200 · Doors
- Part: Seal
- Part number: 1172430225
- Condition: Missing
- Location: Clam Door
- Component: Door
- Component part number: 117240301
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FOLLOWING TAKEOFF, DURING CLIMB-OUT, AFTER PIC TURNED ON ECU, CABIN CREW REPORTED DETECTED FUEL FUMES.  PIC TURNED OFF ECU, FUMES DID NOT CEASE.  COCKPIT CREW NOTICED FUMES.  PIC ABORTED MISSION, VENTILATED COCKPIT AND CABIN, AND RETURNED TO BASE WITHOUT INCIDENT.  FUEL CAP WAS SECURE, NO LEAKS NOTICED.  MX INSPECTED ACFT, FOUND NO LEAKS, BUT OBSERVED A SECTION OF SEAL MISSING FROM REAR DOORS, AFT OF FUEL STORAGE SYS VENT.  MX REPLACED MISSING SEAL SECTION. MX RUN-UP AND THEN MX FLIGHT PERFORMED WITHOUT ODOR OF FUMES.  ACFT RETURNED TO SERVICE.
